| Catalog Number |
RONYX22518UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
12/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx stent was implanted into the rca.On the same day, the patient suffered stemi.The patient was treated with surgical procedure.The investigator assessed the event as not related to the index device or anti-platelet medication.Safety assessed the event as possibly related to the index device and not related to anti-platelet medication.The patient recovered.